# SDR EIAA2011216

- Difficulty date: August 24, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 98,968 hours, 23,131 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B12897
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, BS 500 TO 520, LBL 70, UPPER DECK FLOORBEAM WEB FOUND PUNCTURED AND DENTED BY LONG SCREW.  CRACKED CHORD REMOVED AND REPLACED PER SRM 51-10-02.
